# SDR 07FDEA00015

- Difficulty date: January 3, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 11,317 hours, 6,165 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Condition: Detached
- Location: Release Handle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPT SEAT SLIPPED BACK AT 80 KTS REJECTED TAKEOFF, SEAT CHECKED AND LOCKED INTO POSITION.  INSPECTED SEAT LOCK MECHANISM, FOUND LEVER SPRING OFF, LEVER-REATTACHED SAME PER SMP-SEAT LOCKS NORMAL.  OK FOR SERVICE.  INSPECTED SEAT IAW MM 25-11-11-06-1.  FOUND RELEASE HANDLE SPRING OFF, REATTACHED SPRING.  CAPT SEAT LOCK CKS GOOD PER MM 25-11-11-05-1.  OK FOR SERVICE.
